Jump to content

Might be great news


Guest veryblue
 Share

Recommended Posts

Guest veryblue

Well it has been a long road but it very well might be over. My doctor called and told me that I have almost no vasopressin in my system. Its no tjust low...its almost non existant. Most likely it is cased by my pitutary gland dysfunctioning since I am having problems with my cortisol too. According to him a deleption of vasopressin might be causing all my problems and should stop when I start taking a synthetic hormone for it! I knew it had to be hormonal. I am so happy and hopefully I will be normal soon! Wish me luck. I start my meds on Tuesday cuz I am out of town on vacation right now!

Link to comment
Share on other sites

I'm very happy for you. I, too, found an endocrinologist who is willing to work with me and has found some of his POTS patients deficient in some hormones. Also, if the pituitary is malfunctioning (which my endo specializes in), then, the hormones of the glands that the pituitary affects may show deficiencies.

See:

http://www.umm.edu/endocrin/hypopit.htm

P.S. Maybe you could change your name from "VERY BLUE" to something else?

Link to comment
Share on other sites

Guest veryblue

Well I have new news on my situation...dos now think that I might have a pitutary tumor possibly...so now I have to have MRIs and stuff for that...my body was producing almost no vasopressin, which means that everything I drink, I pee out. Also vasopressin is a vasoconstrictor which means it helps squeeze my veins tight...sounds creppy doesnt it. In other news I started my junior year of college today...oh yeah!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...